MAUDE Adverse Event Report: CORDIS CORPORATION SI BRITE TIP 6F 11CM STR; INTRODUCER, CATHETER

CORDIS CORPORATION SI BRITE TIP 6F 11CM STR; INTRODUCER, CATHETER
Model Number 401611M
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information to include phone number: (b)(6).A 6f 11cm straight (str) brite tip sheath introducer was used with an unknown exoseal device; however, the distal end got frayed.There was no reported patient injury.The sheath was not used in the procedure and therefore, replaced with a new unknown sheath and hemostasis was achieved.The access site was moderately tortuous.The sheath was not used in the procedure prior to closing with the exoseal.The device was handled according to the instructions for use (ifu).There were no difficulty removing the product from the packaging.There was no damage to the device packaging.No excessive force was used.No other information was provided.The device was not returned for analysis.A product history record (phr) review of lot 17982153 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿brite tip/distal tip~frayed/split/torn¿ could not be confirmed as the device was not returned for analysis.The exact cause of the reported event could not be conclusively determined.Procedural factors, such as operator handling, or vessel characteristics, such as the moderate tortuosity described, may have contributed to the reported event.According to the ifu, which is not intended as a mitigation of risk, ¿do not use if package is open or damaged.If increased resistance is felt upon insertion of the csi, investigate the cause before continuing.If the cause of the resistance cannot be determined and corrected, discontinue the procedure and withdraw the csi.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event; therefore, no corrective/preventive action will be taken at this time.
 
Event or Problem Description
As reported, a 6f 11cm straight (str) brite tip sheath introducer was used with an unknown exoseal device; however, the distal end got frayed.There was no reported patient injury.The sheath was not used in the procedure and therefore, replaced with a new unknown sheath and hemostasis was achieved.The access site was moderately tortuous.The sheath was not used in the procedure prior to closing with the exoseal.The device was handled according to the instructions for use (ifu).There were no difficulties removing the product from the packaging.There were no damages to the device packaging.No excessive force was used.The device will not be returned for evaluation as it was discarded.No other information was provided.

Brand Name
SI BRITE TIP 6F 11CM STR
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th avenue
miami lakes FL 33014
MDR Report Key11575238
Report Number9616099-2021-04360
Device Sequence Number3459822
Product Code DYB
UDI-Device Identifier10705032000239
UDI-Public10705032000239
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K984500
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number401611M
Device Catalogue Number401611M
Device Lot Number17982153
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2021
Initial Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1